question-icon

Suggest treatment for side effects of Remicade

default
Posted on Tue, 29 Aug 2017
Question: Yes, thank you. I have Crohn's Disease and have been taking the biologic , Remicade for it. For approxiately the last 2 years I have had red bumps come upon my scape and most of them lately have a white head or pus come up in the middle of the bump, then goes away , I usually only have about 5-10 come up at a time with varies locations on my scape. Now my hair is thinning a lot lately and seems like is getting worse since the beginning of this year. I have been told that I may have psorisis , but I don't think it is plaque psorisis ( sorry for incorrect spelling) . Can you tell me what this might be on my scape and is it related to my hair loss?
My email address is YYYY@YYYY
My age is 63, I was diagnosed in 2005 with Crohn's Disease, started Remicade in 2009 and also take Imuran since 2005. I had IBS before Crohn's for several years. All my life I have been very small , I am only 4'11" and until I started the Remicade always weighed approx 105-120 lb. While I have taken Remicade I have gained 40 lbs ( weighing 110 at time started it) . Is there a possibility the Remicade or Imuran has been the reason for weigh gain and the fact I can not lose. I have problems with my energy and fatigue and am inactive. Thank You, in advance. Any help is greatly appreciated.
doctor
Answered by Dr. Esmeralda Sera (4 hours later)
Brief Answer:
Croh disease

Detailed Answer:
Hello and thank you for asking

Some of your symptoms like fatigue,loss of energy,hair loss,rashes,weight gain are the side effects of medication that you are taking for your diseases.There exists the possibility that those plaques in your scalpe are from psoriasis,but if you are not conserd your doctor can take material form those plaques for more tests

If the sids effects from the medications affects your daily life you should consult your doctor for the possibility of dose redaction.

Regards





Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Esmeralda Sera

Oncologist

Practicing since :1998

Answered : 1327 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for side effects of Remicade

Brief Answer: Croh disease Detailed Answer: Hello and thank you for asking Some of your symptoms like fatigue,loss of energy,hair loss,rashes,weight gain are the side effects of medication that you are taking for your diseases.There exists the possibility that those plaques in your scalpe are from psoriasis,but if you are not conserd your doctor can take material form those plaques for more tests If the sids effects from the medications affects your daily life you should consult your doctor for the possibility of dose redaction. Regards